Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bad headaches, dizziness and bad stomach. Why stomach ulcer?

My partner is experiencing a bad headache , dizziness , and bad stomach at the moment. He is in Sicily right now and has been to the doctor regarding his bad stomach, he is still waiting for results. He is also tired, the doctor suggested he may have a stomach ulcer . Right now he is unwell and not feeling good. Any ideas please?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
i think you need to get xray pns waters view as the heaches you are talking may be of sinusitis and if it remains undiagnosed the post nasal drip of sinusitis continuously can make stomach up set
tab metrogyl 200 mgm bd
tab allegra 120 mgm od
tab flunarazine 5 mgm night
syp mucaine gel 2 tsf tds
diclofenic sos for pain and meftal spas sos for stomach pain
do it 2 week
and get diagnosed
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor